Finite type minimal annuli in S^2×R

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U.

Additional URL:
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Illinois Journal of Mathematics
Volume: 57
Issue number: 3
Page range: 697-741
Place of publication: Champaign, Ill.
Publishing house: Univ. of Illinois Press
ISSN: 0019-2082
Publication language: English
Institution: School of Business Informatics and Mathematics > Geometrische Analysis (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item